# SDR DXTA2012092105130

- Difficulty date: September 20, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 4,896 hours, 3,234 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007851
- Part serial: P241
- Condition: Leaking
- Part time: 3,026 hours, 4,936 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT WITH APU RUNNING AND AC ON, SMELLED OILY ODOR AND SAW LIGHT SMOKE IN CABIN.  WITH BLEED AIR OFF, SMOKE WENT AWAY WITH JUST A LITTLE OIL ODOR.    REMOVED L/R APU PANELS, REMOVED INLET TEMP BULB, UNBOLTED INLET AND MOVED UPWARD TO ACCESS APU INLET. REMOVED TAIL TO RUDDER FAIRING/INTAKE. CW BORESCOPE OF APU INLET, PUT PIC ON FLASH DRIVE. APU INLET AND COMPRESSOR AREA INLET VERY OIL COVERED 9-22-12. RECORDED APU TIME: 3025.5, CYCLES: 4936.  REMOVED APU FROM AIRCRAFT.  RECEIVED PROVIDED APU. TRANSFERED COMPONENTS, OK TO INSTALL REPLACEMENT APU.  INSTALLED APU IAW MM CH 49-10-00. OK TO INSTALL START/GEN RUN AND LEAK CHECK GOOD. OK TO CLOSE APU PANELS. CLOSED PANELS.
